Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Occasional cloudy discharge after urination and defecation, no sexual intercourse. What could be the reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3545 Questions
Question
Hello. I am a 19 year old male. For the pas 6-8 months I have noticed a slight amount of cloudy discharge occasionally after urination while defecating. It does not happen every time, only occasionally. I was not sexually active for a year prior to when I first noticed it, so I have reason to believe it's not an STD. I was wondering if you could give me any insight towards this. Thank you.
Posted Tue, 5 Jun 2012 in Men's Health
 
 
Answered by Dr. Raju A.T 23 minutes later
Hi,

Thanks for your query.

The cloudy discharge after urination is the secretions from the prostate and is normal.Such secretions are normally occasionally seen in young boys and in people with prostate gland hypertrophy in elderly people.

Need not worry, Masturbating and letting out the collected semen regularly will stop such discharge completely.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor